# SDR DALA2016030301624

- Difficulty date: March 2, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 32,380 hours, 21,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Bs 954-977
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BILGE AREA BS 954 TO BS 977 DOOR THRESHOLD WEB IS CORRODED 20 EA AREAS TOP SURFACE MARKED.  BLENDED CORROSION FOUND TO BE 100 PERCENT MATERIALS LOSS. REPLACED WEB IAW SRM 51-40-02 AND DWGS NR 5910158.
